MathSciNet Relay Station
MathSciNet bibliographic data
MR2119298 (2005j:57002) 57M07 (57M15 57M25)
Leininger, Christopher J. On groups generated by two positive multi-twists: Teichmüller curves and Lehmer's number. Geom. Topol. 8 (2004), 1301–1359 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement